Lizzi, Fedele and Vitale, Patrizia (2008) Noncommutative Conformal Field Theory in the Twist-Deformed Context. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Noncommutative Conformal Field Theory in the Twist-Deformed Context
Creators:
CreatorsEmail
Lizzi, FedeleUNSPECIFIED
Vitale, PatriziaUNSPECIFIED
Autor/s: F. Lizzi, P. Vitale
Date: 2008
Number of Pages: 8
Department: Scienze fisiche
Journal or Publication Title: MODERN PHYSICS LETTERS A
Date: 2008
Volume: 23
Number: 39
Page Range: pp. 3307-3315
Number of Pages: 8
Uncontrolled Keywords: Geometria Noncommutatia, Teorie conformi, Teoria di campo noncommutativa
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7194

Abstract

We give a general and nontechnical review of some aspects of noncommutative geometry as a tool to understand the structure of spacetime. We discuss the motivations for the constructions of a noncommutative geometry, and the passage from commutative to non

Actions (login required)

View Item View Item